OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.20 (1988) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4866

Title: A Radon-Nikodym theorem for a pair of Banach-valued finitely additive measures
Authors: Martellotti, Anna
Sambucini, Anna Rita
Issue Date: 1988
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Anna Martellotti, Anna Rita Sambucini, “A Radon-Nikodym theorem for a pair of Banach-valued finitely additive measures”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 20 (1988), pp. 331-343.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
20 (1988)
Abstract: Facendo uso di una recente teoria dell'integrazione rispetto ad una misura finitamente additivo a valori in uno spazio di Banach (massa vettoriale) si ottiene un teorema di Radon-Nikodym per una coppia di masse vettoriali.
Using a recent integration theory with respect to a Banach- valued finitely additive measure, a Radon-Nikodym theorem is derived for a pair of Banach-valued measures.
URI: http://hdl.handle.net/10077/4866
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.20 (1988)

Files in This Item:

File Description SizeFormat
MartellottiSambuciniRendMat20.pdf680.48 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.